Página inicial da UEM
EDUEM
Notícias
Complexo de Saúde
Biblioteca
Transparência
Portal de periódicos
Portal de periódicos
Aller directement au contenu principal
Aller directement au menu principal
Aller au pied de page
Boletim da Sociedade Paranaense de Matemática
Numéro courant
Archives
Annonces
À propos
À propos de cette revue
Soumissions
Comité éditorial
Déclaration de confidentialité
Crossmark corrections and retractions
Contact
Rechercher
Rechercher
S'inscrire
Se connecter
Accueil
/
Archives
/
Vol. 36 No 3 (2018)
Publiée:
2018-07-01
Research Articles
A new approximation method to solve boundary value problems by using functional perturbation concepts
Somayeh Pourghanbar, Mojtaba Ranjbar
9-25
PDF (English)
An asymptotic expansion of continuous Wavelet transform for large dilation parameter
Ashish Pathak, Prabhat Yadav, M. M. Dixit
27-39
PDF (English)
Matrix transformation of Fibonacci band matrix on generalized $bv$-space and its dual spaces
Anupam Das, Bipan Hazarika
41-52
PDF (English)
A posteriori error estimation for incompressible viscous fluid with a new boundary condition
Abdeslam El Akkad, Ahmed Elkhalfi
53-74
PDF (English)
A note on Bertrand curves of constant precession
Munevver Yildirim Yilmaz
75-80
PDF (English)
The Order of minimal realization of Jordan canonical form systems
Kameleh Nassiri Pirbazari, Mehdi Azari
81-88
PDF (English)
Numerical bifurcation and stability analysis of an predator-prey system with generalized Holling type III functional response
Z. Lajmiri, Reza Khoshsiar Ghaziani, M. Guasemi
89-102
PDF (English)
Some results on complex valued metric spaces employing an implicit relation with complex coefficients and its applications
Fayyaz Rouzkard
103-113
PDF (English)
New fractional calculus and application to the fractional-order of extended biological population model
Ahmad Neirameh
115-128
PDF (English)
The stable subgroup graph
Behnaz Tolue
129-139
PDF (English)
Some common fixed point theorems in fuzzy metric spaces and their applications
Vishal Gupta, Raman Deep, Adesh Kumar Tripathi
141-153
PDF (English)
On applying weighted seed techniques to GMRES algorithm for solving multiple linear systems
Lakhdar Elbouyahyaoui, Mohammed Heyouni
155-172
PDF (English)
Quadratic ideals, indefinite quadratic forms and some specific diophantine equations
Ahmet Tekcan, Seyma Kutlu
173-192
PDF (English)
Existence of solutions for an elliptic p(x)-Kirchhoff-type systems in unbounded domain
Abdelamlek Brahim, Ali Djellit, Saadia Tas
193-205
PDF (English)
Rotational hypersurfaces with $L_r$-pointwise 1-type Gauss map
Akram Mohammadpouri
207-217
PDF (English)
Open Journal Systems
Langue
English
Español (España)
Français (Canada)
Português (Brasil)
Informations
Pour les lecteurs
Pour les auteurs
Pour les bibliothécaires